# SDR UPS06148057

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Condition: Inoperative
- Location: Nr 4 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS SLIGHT BUFFET AT ALL SPEEDS THAT INCREASED SLIGHTLY WITH INCREASED SPEED.  SUSPECT SPOILER FLOAT.  REMOVED AND REPLACED NR 4 LEFT SERVO VALVE IAW MM 27-64-12-04.  SYS CKS GOOD IAW SAME.  EFCU S/N 2873 MOVED TO NR 1 POSITION AND EFCU S/N 2879 MOVED TO NR 2 POS PER TECH SVC FOR HISTORY F/U.  CHECKED ALL SPOILERS FOR FLOATING FLAPS SLOTS AND AILERONS FOR SECURITY AND OPERATION.  NO ADDITIONAL PROBLEMS FOUND.  OK TO CONTINUE SERVICE.
